# SDR VNAA2017082811101

- Difficulty date: August 28, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15333
- Aircraft time: 7,167 hours, 6,618 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO A LT BLEED DUCT WARNING MESSAGE.  CREW FOLLOWED QRH, WHICH REQUIRED THEM TO LEAVE ICING CONDITIONS AND LANDED AT THE NEAREST SUITABLE AIRPORT.   DECLARED AN EMERGENCY.   MX PRESSURIZED THE AIR CONDITIONING DISTRIBUTION SYSTEM WITH ENGINE BLEED AIR, NO FAULTS POSTED AND NO ABNORMAL SYNOPTIC PAGE INDICATIONS. OPS CHECKED GOOD.
